# SDR DALA2017020600964

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 66,967 hours, 12,429 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST 37FG ISLE LIGHT INOPERATIVE. FOUND CONNECTOR LOOSE.  SECURED THE CONNECTOR AND TESTED NORMAL IAW AMM 33-51.
